MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT 3DMETAL ACETABULAR SHELL 54 TWO-HOLE; CEMENTLESS ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT 3DMETAL ACETABULAR SHELL 54 TWO-HOLE; CEMENTLESS ACETABULAR CUP
Catalog Number 01.38.054DH
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11.June.2021.Lot 1905364: (b)(4) items manufactured and released on 30-jul-2019.Expiration date: 2024-07-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
11 months after the primary surgery the patient came in due to an anteverted cup.The cause of the anteverted cup is unknown.The surgeon revised the head, cup and liner.

Brand Name
CUP: MPACT 3DMETAL ACETABULAR SHELL 54 TWO-HOLE
Common Device Name
CEMENTLESS ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12119764
Report Number3005180920-2021-00550
Device Sequence Number14560147
Product Code LPH
UDI-Device Identifier07630030812606
UDI-Public07630030812606
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/16/2024
Device Catalogue Number01.38.054DH
Device Lot Number1905364
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2021
Initial Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;